# SDR 04FDEA00239

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED IN RT WHEEL WELL, FORWARD LOWER CORNER,  AFT OF APU LOAD CONTROL VALVE.   REMOVED ANGLE IN RT WHEEL WELL FWD LWR CORNER AFT OF APU LOAD CONTROL VALVE HOUSING.    FABRICATED NEW ANGLE FROM BAC 1503-100058, 7075T6  LOT 509311.  APPLIED PROTECTIVE TREATMENT AND INSTALLED.  ALL WORK DONE IAW SRM 51-30-2, 51-30-5.
